# SDR VQMA202204090001

- Difficulty date: April 9, 2022
- Submitted: June 8, 2022
- Operation: Air carrier
- Aircraft: N918TX
- Make and model: Cessna 750
- Aircraft serial: 7500223
- Aircraft time: 15,328 hours, 9,283 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Part number: 23073567
- Part serial: NA
- Condition: Leaking
- Location: Lh Engine
- Part time: 13,236 hours, 8,195 cycles
- Component: Engine, Rroyce, AE3007C1
- Component part number: 23074408
- Stage of operation: TO
- How discovered: V
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

DURING TAKE OFF ROLL AT KSJC, THE FLIGHT CREW NOTICED SMOKE ENTERING THE COCKPIT.  THE AIRCRAFT ABORTED TAKE OFF SAFELY AND RETURNED TO THE RAMP WITH NO FURTHER INCIDENT.  UPON INSPECTION, IT WAS FOUND THE THE #0 CARBON SEAL ON THE #! (LH) ENGINE WAS LEAKING, CAUSING OIL TO ENTER THE BLEED AIR SYSTEM.  WORK COMPLETED BY TEXTRON AVIATION (CRS#: CNQD918C) ON MOUNTAIN AVIATION WORK ORDER MTN-2521: REMOVED LH ENGINE #0 CARBON SEAL (PN: 23073567) AND INSTALLED A NEW SEAL (PN: 23073567) DUE TO OIL LEAK.  RAN AIRCRAFT, OPERATION AND LEAK CHECK GOOD.  WORK PERFORMED IAW CH 72-25-25-400-801 OF THE AE3007C ENGINE MX MANUAL AND CH 21-51-00 OF THE CX 750 MX MANUAL.
